REAL

Items where Author is "Ahmad, Ali"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Imran, Muhammad and Ahmad, Ali and Al-Mushayt, O. and Bokhary, Syed Ahtsham Ul Haq (2015) On the metric dimension of barcycentric subdivision of Cayley graphs $Cay(Z_{n}\oplus Z_{m})$. Miskolc Mathematical Notes, 16 (2). pp. 637-646. ISSN 1787-2405 (print), 1787-2413 (online)

This list was generated on Tue Oct 23 03:36:37 2018 CEST.